Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Podgaetskii, È M

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:122
Abstract pages:485
Full texts:260
References:25
E-mail:

http://www.mathnet.ru/eng/person65889
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. È. M. Podgaetskii, “Two-sided estimates for the solution of a nonlinear integral equation in a diffusion problem”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011),  661–668  mathnet  mathscinet; Comput. Math. Math. Phys., 51:4 (2011), 616–623  isi  scopus
1984
2. È. M. Podgaetskii, “Two-way estimations of solution of non-linear integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984),  1274–1275  mathnet; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 193–194
1978
3. È. M. Podgaetskii, “Construction of approximations of the solution of a nonlinear integral equation with an error estimate in heat and mass exchange problems”, Zh. Vychisl. Mat. Mat. Fiz., 18:1 (1978),  226–232  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:1 (1978), 219–225
1970
4. V. G. Levich, È. M. Podgaetskii, V. Yu. Filinovskii, “A certain successive approximation method for solving a nonlinear Volterra integral equation of the second kind”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970),  666–672  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 138–145

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022